Solved by a verified expert:George is a 76-year-old male who presents to the clinic with complaints of frequent nosebleeds (four in the past week) and easy bruising. The patient also complains of a runny nose and cough. He has a history of chronic atrial fibrillation and takes warfarin. About 3 weeks ago, the patient started taking Tagamet over-the-counter (OTC) for heartburn.What problems with this patient can you identify? What contributes to this patient’s increased blood pressure?MedicationsDigoxin 0.25 mg QDCimetidine OTC BIDPseudoephedrine SR 120 BIDWarfarin 7 mg QDAllergies: NKDAPhysical ExaminationVS: BP: 180/95, HR 75, irregularly irregular, RR 17, Wt. 95 kgHEENT: WNLABD: + Bowel SoundsEXT: Bruising on arms and legsNEURO: Alert & Oriented x 3GEN: Well developed, well-nourished male.ECG: atrial fibrillation.LaboratoryNa 143K 4.5Cl 99CO2 25BUN 18SCr 0.9INR 4.8Hct 42Hbg 15Digoxin 1.6ng/ml
Expert answer:George is a 76-year-old male who presents to the c
by | Sep 2, 2021 | Uncategorized
How it works
- Paste your instructins in the instructions box. You can also attach an instructions file
- Select the writer category, deadline, education level and review the instructions
- Make a payment for the order to be assignment to a writer
- Download the paper after the writer uploads it
Will the writer plagiarize my essay?
You will get a plagiarism-free paper and you can get an originality report upon request.
Is this service safe?
All the personal information is confidential and we have 100% safe payment methods. We also guarantee good grades